# SDR SWAA2025013090985

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 59,009 hours, 35,548 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE ESCAPE SLIDE MATERIAL HANGING OUT OF CASE @ L2 ( AFT ENTRY ) DOOR<[01]. RE-POSITIONED ESCAPE SLIDE REF AMM 25-66-01.
